# SDR UPS96805823

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT HORIZ STAB FITTING HAS CORROSION DAMAGE AT NR 4 STR, STA XFS 135 BOTTOM INSIDE SKIN.  REPLACED FITTING PER SRM 51-1-20D.
